# SDR AALA202202105675

- Difficulty date: January 28, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 76,761 hours, 9,917 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE WAS ACCOMPLISHING AN ETOPS PRE DEPARTURE CHECK, WITH AIRCRAFT ON GROUND POWER. APPROXIMATELY 15 MINUTES AFTER ARRIVAL, BURNING SMELL WITH FORWARD CARGO FIRE WARNING. SMOKE IN COCKPIT AND FORWARD CABIN. AIRCRAFT DE-POWERED AND EVACUATED. **SUPPLEMENTAL REPORT FOR AALA202201288267: REPAIRED DAMAGED WIRES AS NECESSARY (AALA202201288267). REPLACED BUS POWER CONTROL UNIT M24002 (AALA202202104085) PER AMM 24-41-05. REPLACED PRIMARY EXTERNAL POWER RECEPTACLE (AALA202202105675) PER AMM 21-41-04. ACCOMPLISHED SATISFACTORY CHECK OF PRIMARY AND SECONDARY EXTERNAL POWER RECEPTACLES PER AMM 24-41-00.** (CLOSED)
